# SDR SWAA2021072122774

- Difficulty date: October 13, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500i R-Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LATERAL FLOOR SUPPORT UPPER SURFACE CORRODED STA 500I FROM LBL24' TO RBL24' AND W/L157 / REMOVED CORROSION ON FWD PIT LATERAL FLOOR SUPPORT (RAIL) STA 500I STA 500I RBL 24' TO LBL 24'. ORIGINAL 'T' .090. REMOVED .015' IN AREA 1' X 2' IAW B737 SRM 51-10-02-0G-0. NO PUBLISHED LIMITS FOR ANGLE. REMOVED AND REPLACED FLOOR SUPPORT RAIL IAW B737 SRM 51-40-02-0G-0 AND DWG 143A9481 REV. - P/N 143A9485-35 TAG # AD8820
